Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have sore throat after giving 2 times of oral ?

The past 2 times i have given my boyfriend oral i have had a sore throat its only ever month now So is my throat sore because im not used to giving oral so much After giving my boyfriend oral ive gotten a sore throat the past 2 times. Its only like every month and a half that i give it. So is my throat sore because i dont give it that much anymore and my throat just isnt used to having something like that?
Asked On : Sun, 6 Mar 2011
Answers:  1 Views:  390
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Hi Greetings from Health Care magic
major cause of Sore throat can be due to any infection that could be bacterial or viral. it could be pharyngitis or laryngitis or tonsilar infection. You can be under antibiotic coverage and gurgle saline warm water 4 to 5 times daily. For the specific treatment you consult your doctor.
it is not due to that reason what you are thinking
Answered: Mon, 7 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor